# SDR CA150519020

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 5,953 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION THE COMPRESSION TEST FOR THE LT ENGINE NR 2 CYLINDER WAS FOUND TO BE LOW.  PILOTS DID NOT REPORT THAT THE ENGINE WAS RUNNING LOW.  THE NR 2 CYLINDER ON THE LT ENGINE WAS DISASSEMBLED, INSPECTED TO THE DEGREE POSSIBLE AT OUR LEVEL WITH NO EVIDENCE OF SIGNIFICANT WEAR OR DAMAGE FOUND. NR 2 CYLINDER ON THE LT ENGINE WAS REPLACED, ENGINE GROUND RUN WITH NO FAULTS FOUND.
